# SDR C2XA98IA347

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15447
- Make and model: Aerosp ATR42-500
- Aircraft serial: 505
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: NSA931320100
- Condition: Tripped
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE RESET THE ASSOCIATED CIRCUIT BREAKER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
